Skip to content
Bright white spots (stars) when I turn head quickly
avatar
no1alariomom posted:
When I turn my head quickly to the side, I tend to have a light-headed spell with bright white spots in my eye. Last night, I had an episode. I was playing softball and while rounding first base, I tripped and fell. I stayed sitting down for a few minutes because I saw bright white spots floating that resemble starts. Has anyone had this before and should I go to the neurologist?

Thanks!
Reply
 
avatar
davedsel57 responded:
Hello.

Well, I think you should definitely see a doctor. It would probably be best to start with your primary doctor and see what he/she thinks. My wife gets symptoms similar to this as a migraine is coming on.

Hope this all works out well for you.
 
avatar
no1alariomom replied to davedsel57's response:
I do get migraines. I actually had a migraine from 4:00 pm last night and took 500 mg of tylenol and a suphedrine at 1:30 am and actually woke up and my migraine was gone. BUT, from 1:30 am to 3:00 am my head was throbbing. I thought my head was going to explode. My migraines go from behind my eyes, to my ears, and then to the top of my neck where my neck and skull meet. It feels like I have a headband around my head and it is being squeezed very tightly. I get really nausious to. It is sooo miserable. I always worry that it could be a brain tumor to, but I try not to be too paranoid. Well, thanks for the info. Have a great week.
 
avatar
Annie_WebMD_Staff replied to no1alariomom's response:
Hi no1alriomom,

For help with questions about migraines and headaches please visit our WebMD Migraines/Headaches Community .

Be sure to read about any medications you are taking by clicking on the Find a Drug link . Be sure to discuss your medications with your doctor and pharmacist and let your doctor know if you aren't feeling well.

- Annie


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.